If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Tables of the Riemann Zeta Function by C. B. Haselgrove, J. C. P. Miller
Review by: D. S.
Mathematics of Computation
Vol. 15, No. 73 (Jan., 1961), pp. 84-86
DOI: 10.2307/2003098
Stable URL: http://www.jstor.org/stable/2003098
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86